# SDR USAA2009050791114

- Difficulty date: May 5, 2009
- Submitted: May 7, 2009
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- Aircraft time: 54,897 hours, 37,346 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FPBH - MAJOR REPAIR - EO 5300V152 - CRACK ON FLOOR WEB AT BS 180, WL 207.  REPAIRED FLOOR WEB AT BS 180, WL 207 IAW US AIRWAYS EO 53000V157.
